# SDR LR7A2022062403122

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3517525
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5314, FOUND LH CHINE CAP END FITTING (P/N 351752-5) CORRODED AT FS797.0E-817.0E, LBL60, WL146. / REPAIRED IAW LAC MEA 382-53-22-073.    NR# 1000686252.
